Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2005, Issue 585

Issues

Companion forms and the structure of p-adic Hecke algebras

Masami Ohta
Published Online: 2005-11-07 | DOI: https://doi.org/10.1515/crll.2005.2005.585.141

Abstract

We study the structure of the Eisenstein component of Hida’s ordinary p-adic Hecke algebra attached to modular forms, in connection with the companion forms in the space of modular forms (mod p). We show that such an algebra is a Gorenstein ring if certain space of modular forms (mod p) having companions is one-dimensional; and also give a numerical criterion for this one-dimensionality. This in part overlaps with a work of Skinner and Wiles; but our method, based on a work of Ulmer, is totally different. We then consider consequences of the above mentioned Gorenstein property. We especially discuss the connection with the Iwasawa theory.

About the article

Published Online: 2005-11-07

Published in Print: 2005-08-26


Citation Information: Journal für die reine und angewandte Mathematik, Volume 2005, Issue 585, Pages 141–172, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.2005.2005.585.141.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Joël Bellaïche and Robert Pollack
Compositio Mathematica, 2019, Volume 155, Number 5, Page 863
[2]
Matthew J. Lafferty
Mathematische Annalen, 2019, Volume 375, Number 1-2, Page 737
[3]
Romyar Sharifi
Annals of Mathematics, 2011, Volume 173, Number 1, Page 251

Comments (0)

Please log in or register to comment.
Log in